Bo Yang
Bo Yang
Verified email at kennesaw.edu
Title
Cited by
Cited by
Year
Positive solutions to a multi-point higher order boundary value problem
JR Graef, B Yang
Journal of Mathematical Analysis and Applications 316 (2), 409-421, 2006
992006
A three point boundary value problem for nonlinear fourth order differential equations
JR Graef, C Qian, B Yang
Journal of Mathematical Analysis and Applications 287 (1), 217-233, 2003
892003
Existnence and nonexistence of positive solutions of fourth order nonlinear boundary value problems
JR Graef, B Yang
Applicable Analysis 74 (1-2), 201-214, 2000
702000
Positive solutions for a fourth order boundary value problem
B Yang
DigitalCommons@ Kennesaw State University, 2005
662005
On a nonlinear boundary value problem for fourth order equations
JR Graef, B Yang
Applicable Analysis 72 (3-4), 439-448, 1999
651999
Multiple symmetric positive solutions of a class of boundary value problems for higher order ordinary differential equations
JR Graef, C Qian, B Yang
Proceedings of the American Mathematical Society, 577-585, 2003
602003
Positive solutions of a third order nonlocal boundary value problem
JR Graef, B Yang
Discrete & Continuous Dynamical Systems-S 1 (1), 89, 2008
492008
Positive solutions of a nonlinear higher order boundary-value problem.
JR Graef, J Henderson, B Yang
Electronic Journal of Differential Equations (EJDE)[electronic only] 2007, 2007
422007
Positive solutions of a nonlinear third order eigenvalue problem
JR Graef, B Yang
422006
Positive solutions for the beam equation under certain boundary conditions
B Yang
Electronic Journal of Differential Equations 2005 (78), 1-8, 2005
422005
Boundary value problems for second order nonlinear ordinary differential equations
JR Graef, B Yang
Communications in Applied Analysis 6 (2), 273-288, 2002
362002
Positive solutions for a semipositone fractional boundary value problem with a forcing term
J Graef, L Kong, B Yang
Fractional Calculus and Applied Analysis 15 (1), 8-24, 2012
332012
Positive solutions of a nonlinear fourth order boundary value problem
JR Graef, B Yang
Communications on Applied Nonlinear Analysis 14 (1), 61, 2010
292010
Multiple positive solutions to a three point third order boundary value problem
JR Graef, B Yang
Conference Publications 2005 (Special), 337, 2005
282005
Existence of solutions for a higher order multi-point boundary value problem
JR Graef, L Kong, B Yang
Results in Mathematics 53 (1-2), 77-101, 2009
242009
Positive solutions to a fourth order boundary value problem
JR Graef, L Kong, Q Kong, B Yang
Results in Mathematics 59 (1-2), 141-155, 2011
232011
Positive solutions of a third-order three-point boundary-value problem
B Yang
Electronic Journal of Differential Equations 2008 (99), 1-10, 2008
232008
Positive solutions for a fractional boundary value problem
JR Graef, L Kong, B Yang
Applied Mathematics Letters 56, 49-55, 2016
222016
Three solutions of an nth order three-point focal type boundary value problem
JR Graef, J Henderson, PJY Wong, B Yang
Nonlinear Analysis: Theory, Methods & Applications 69 (10), 3386-3404, 2008
212008
New Approach of Studying the Oscillation of Neuffal Differential Equations
BG Zhang, Y Bo
Funkcialaj Ekvacioj 41, 79-89, 1998
211998
The system can't perform the operation now. Try again later.
Articles 1–20